Inventiones mathematicae

, Volume 116, Issue 1, pp 645–649

Appendix: A refinement of the strong multiplicity one theorem for GL(2)

  • Dinakar Ramakrishnan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gelbart, S., Jacquet, H.: A relation between automorphic forms on GL(2) and GL(3). Ann. Sci. Ec. Norm. Super., IV. Sér.11, 471–542 (1978)Google Scholar
  2. 2.
    Jacquet, H.: Automorphic forms on GL(2). Part II. (Lect. Notes Math., vol. 278) Berlin Heidelberg New York: Springer (1972)Google Scholar
  3. 3.
    Jacquet, H., Shalika, J.: On Euler products and a classification of automorphic representations, I and II. Am. J. Math.103, 499–558 and 777–815 (1981)Google Scholar
  4. 4.
    Lang, S.: Algebraic number theory. Reading, M.A.: Addison-Wesley 1970Google Scholar
  5. 5.
    Moreno, C.J.: Analytic proof of the strong multiplicity one theorem. Am. J. Math.147, 163–206 (1985)Google Scholar
  6. 6.
    Murty, V.K.: Lacunarity of modular forms. J. Indian Math. Soc., New. Ser.52, 127–146 (1987)Google Scholar
  7. 7.
    Serre, J.-P.: Quelques applications du théorème de densité de Chebotarev. Publ. Math., Inst. Hautes Étud. Sci.54, 123–201 (1981)Google Scholar
  8. 8.
    Shahidi, F.: On certain L-functions. Am. J. Math.103 (no. 2), 297–355 (1980)Google Scholar
  9. 9.
    Shahidi, F.: On the Ramanujan conjecture and finiteness of poles for certain L-functions. Ann. Math.127, 547–584 (1988)Google Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Dinakar Ramakrishnan
    • 1
  1. 1.PasadenaUSA

Personalised recommendations